# SDR 99ZZZX2417

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N315GA
- Make and model: Gulstm GIV
- Aircraft serial: 1315
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Cracked
- Location: Cabin
- Part time: 1,114 hours
- Component: Bruce, BC1004517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 12-MONTH INSPECTION REQUIREMENT ON THE BRUCE LIGHTING SYSTEM, TWO LAMP ASSEMBLIES WERE FOUND TO HAVE CRACKED RECEPTACLES.  P/N BB 10020-03-94 CAGE 17023.  SUBMITTER BELIEVED THIS WAS CAUSED BY THE SPRING TENSION ON THE LAMP.  RE: CUSTOMER BULLETIN NR 98.
